# SDR DALA13017990871

- Difficulty date: April 17, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N780NC
- Make and model: Doug DC-9-51
- Aircraft serial: 48102
- Aircraft time: 75,754 hours, 70,442 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Exposed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT WIRES EXPOSED BENEATH 12 D AND E.  SECURED WIRE RUN.
